# SDR 95ZZZW769

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65B116681
- Condition: Delaminated
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LANDING GEAR LOWER OUTBOARD STRUT DOOR DELAMINATED.  REPAIRED IAW WITH BOEING SRM 51-40-09.  TOTAL CYCLES 18,464.
